# SDR 98ZZZX283

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Condition: Failed
- Location: Csas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSAS COMPUTER CAUSES FLUCTUATIONS IN PITCH ACTUATOR.  NOISY SIGNAL COMING OUT OF PINS 18 AND 19.  REMOVED AND REPLACED.
